| Model Number |
2303 |
| Medical Device Problem Code |
Low impedance (2285)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with the investigation results will be provided in the final report.
Event or Problem Description
Reference mfr.Report: 1627487-2019-11085.It was reported patient had low impedances from the time he had a fall approximately in (b)(6) 2019.It was thought that the issue had resolved but it was not and recently during programming approximately on (b)(6) 2019 the issue was confirmed to still be present.To address this issue the lead extensions were replaced.However, still the low impedance issue persisted but effective therapy was achieved post operatively.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.